# SDR USAA2012062900019

- Difficulty date: June 28, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 63,387 hours, 42,134 cycles
- System (JASC): 2420 · AC Generation System
- Part: Transformer
- Condition: Faulty
- Location: Zone 400
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

EN ROUTE TPA TO CLT, THE RIGHT GENERATOR BUS OFF LIGHT ILLUMINATED IN DESCENT - RESET WAS SUCCESSFUL.  THE APU WAS ON MEL49-01A AT THE TIME.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE CURRENT TRANSFORMER BAD ON THE NR 2 ENGINE.  REMOVED AND REPLACED CURRENT TRANSFORMER IAW AMM 24-21-71-404-015.  CLEARED APU MEL 49-01A WITH THE FOLLOWING ACTION:  RAN APU LOADED AND UNLOADED.  ALL APU ELECTRICAL PARAMETERS ARE NORMAL AS PER AMM 24-21-81-705-001.  AIRCRAFT OK FOR SERVICE.
